MAUDE Adverse Event Report: DePuy Orthopaedics Inc US PINNACLE; Pinnacle Hip System : Hip Constrained Acetabular Liners

DePuy Orthopaedics Inc US PINNACLE; Pinnacle Hip System : Hip Constrained Acetabular Liners
Catalog Number 121828650
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the constrained liner had trouble seating into a gription multi-hole shell.The liner sat slightly product anteriorly and could not be impacted further; the liner was damaged while being removed, but was able to be removed.A second constrained liner was attempted and had the same issues.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINNACLE
Common Device Name
Pinnacle Hip System : Hip Constrained Acetabular Liners
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer (Section G)
JTE Warsaw Mfg Site
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50035429
Report Number1818910-2026-12691
Device Sequence Number13222580
Product Code KWZ
UDI-Device Identifier10603295011514
UDI-Public(01)10603295011514(17)300331(10)M87A98
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121828650
Device Lot NumberM87A98
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer08/03/2026
08/25/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/05/2026
08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown